How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Family Physician Your Own Question
Family Physician
Family Physician, Doctor
Category: Medical
Satisfied Customers: 2592
Experience:  Emergency Medicine and Family Practice for over 26 years
1304720
Type Your Medical Question Here...
Family Physician is online now
A new question is answered every 9 seconds

Embarrassing question but I noticed lately that there

Customer Question

Embarrassing question but I noticed lately that there appears to be gray in the toilet after a BM
JA: What are all the symptoms you're experiencing (e.g. loss of appetite, fever, rash)?
Customer: Nothing, except I'm pretty sure my sugars are sky high
JA: Anything else in your medical history you think the doctor should know?
Customer: Diabetes and taking a lot of meds for bipolar disorder but I've been on them for years
JA: What medications do you take daily? Are you allergic to any medications?
Customer: Allergic to sulfa. Take glyburide, trazadone, quietapine,fetzima Been drinking too much coke zero and other side's, drinking more water and not exercising like I used to
Submitted: 2 months ago.
Category: Medical
Expert:  Dr. David replied 2 months ago.

Hello, this is Dr. David. I am reviewing your question now and will be with you momentarily.

Expert:  Dr. David replied 2 months ago.

what color are your stools?

are your stools grey or brown?

Customer: replied 2 months ago.
Brown